Periodic solutions of Hamiltonian systems with anisotropic growth. (English summary) Commun. Pure Appl. Anal. 9 (2010), no. 4, 1069–1082. The paper concerns the proof by critical point theory of the existence of periodic solutions for the first-order Hamiltonian system ˙z(t) = J∇H(z(t), t). In particular, the case when the Hamiltonian satisfies different growth conditions (superquadratic, subquadratic or quadratic) in different directions is considered. Reviewed by Gianni Ariol
To submit an update or takedown request for this paper, please submit an Update/Correction/Removal Request.